# SDR ASAA2021043034741

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,770 hours, 13,534 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004122
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 52,368 hours, 15,985 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENGINE START, #2 GENERATOR WOULD NOT COME ONLINE. #2 GEN OFF BUS LIGHT STAYED ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1871580 TASKCARD: N/R-00002 ) REMOVED AND REPLACED #2 ENGINE IDG REF AMM 24-11-11/401. LEAK AND GROUND OPERATIONAL TEST COMPLETED AND GOOD. ETOPS SIGNIFICANT SYSTEM P/N VERIFIED BY SEAMC MITCH. CLEARS MEL 24-1B, REINSTALLED #2 GEN DRIVE LIGHT AND GEN OFF BUS LIGHT BULBS. RENISTALLED GEN 2 DISCONNECT BREAKAWAY WIRE ON GUARDED SWITCH. PLACARDS REMOVED SEAMC MITCH NOTIFIED.
